Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Light headedness, weakness in legs, pricking sensations in wrists. History of asthma. Treatment?

Brief history. I m almost 31years of age. I was diagnosed with vasavagal syncope at the beginning of the year, I have asthma but it is mild and I control it well. Over the last couple of weeks I have felt strange I feel lightheaded, my legs feel weak, I get pins and needles in my wrists and a strange taste in my mouth. It may be unrelated but I also feel under my tongue is swollen.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi,

Thank you for your query.

You have neither mentioned how you have controlled your asthma nor any associated medical problem. A thorough clinical evaluation is required to understand your problems and I suggest that you consult your physician who shall be in a better position to guide you. It is very difficult to correlate your symptoms to the asthma or vasovagal attach that you had.

I hope I have answered your query to your satisfaction.

Wishing you all the best.

Regards,

Rajiv K Khandelwal
http://goo.gl/SuCjl
Answered: Fri, 9 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor